# SDR 08FDEA03205

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313N504295
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT AFT FAIRING LOWER PAN SKIN, AFT FOUND WITH A CRACK ABOUT 1/2 INCHES LONG.  CRACKED SKIN REMOVED AND REPLACED IAW B757-200 SRM 54-50-70 REV 93 AND AMM 20-11-00 REV 2.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
